# SDR CALA9600939

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

THE APU GENERATOR FAILED, WHILE OPERATING THE APU WITH THE NR 1 GENERATOR PLACARDED INOPERATIVE, EN ROUTE.  THE FAILURE WAS ACCOMPANIED BY ILLUMINATION OF THE FEEDER FAULT AND AC CROSSTIE LOCKOUT LIGHTS.  THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU GENERATOR AT FAULT.  THE GENERATOR WAS REMOVED AND REPLACED IAW MM 24-20-02.  THE APU WAS RUN WITH FULL ELECTRICAL LOAD AND OPERATION CHECKED GOOD.
